# SDR DHL2007741531

- Difficulty date: August 4, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, LT BS 950F, FRAME DENTED BETWEEN STR 23L AND 26L.  CUT OUT DAMAGED AREAS, 2 EA, 1.5" BY 1", FABRICATED ANGLE REPAIR FROM 7075-T0, .071" BY 12" BY 4" BY 1", IAW B727 SRM 53-10-2 FIG 5 AND 51-40-3 FIG 1.  HEAT TREATED REPAIR ANGLE TO T6 CONDITION IAW F.A.S.I. ER NR 2-37153-801 REV A.  TREATED, PRIMED, AND INSTALLED REPAIR ANGLE PER B727 SRM 51-10-2 AND 51-40-3 FIG 1.
